Norel Ad

Set Dosage Details

Manufacturer

Form

Dosage

Quantity


CLOSE
WALGREENS Retail

$22.99

Save

17%

$19.17 With Free Coupon
GIANT EAGLE PHARMACY Retail

$28.25

Save

27%

$20.60 With Free Coupon
WALMART PHARMACY Retail

$22.99

Save

2%

$22.58 With Free Coupon
RITE AID PHARMACY Retail

$28.25

Save

18%

$23.29 With Free Coupon
Norel Ad

Drug Info for norel ad

Acetaminophen is used to relieve mild to moderate pain from headaches, muscle aches, menstrual periods, colds and sore throats, toothaches, backaches, reactions to vaccinations (shots), and to reduce fever. Acetaminophen may also be used to relieve the pain of osteoarthritis (arthritis caused by the breakdown of the lining of the joints). Acetaminophen is in a class of medications called analgesics (pain relievers) and antipyretics (fever reducers). It works by changing the way the body senses pain and by cooling the body.

  • Alka-Seltzer Plus Cold
  • Allergy Relief + Cold
  • Allergy Relief + Sinus Headache
  • BC Sinus Pain & Congestion
  • Children's Delsym Cough+Cold Night Time
  • Children's Delsym Cough+ Day/Night
  • Children's Dimetapp Multi-Symptom Cold & Flu
  • Children's Mucinex Multi-Symptom Cold
  • Children's Mucinex Multi-Symptom Cold Night Time
  • Cold Medicine Plus
  • Comtrex Cold & Cough
  • Comtrex Severe Cold & Sinus
  • Contac Cold+Flu Day & Night
  • Daytime/Nighttime Sinus Relief
  • Flu Relief
  • Long Acting Capsule
  • Capsule
  • Liquid Filled Capsule
  • Tablet
  • Chewable Tablet
  • Long Acting Tablet
  • Fizzy Tablet
  • Liquid
  • Packet

Your doctor will tell you how much medicine to use. Do not use more than directed.

Follow the instructions on the medicine label if you are using this medicine without a prescription.

It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).

Completely chew any chewable tablet before swallowing it. Swallow any other tablet or capsule whole. Do not crush, break, or chew. Measure the oral liquid medicine with a marked measuring spoon, oral syringe, or medicine cup.

If you use powder or effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.

If you are using medicine that makes a hot drink: Mix the powder in at least 6 ounces (3/4 cup) of hot water. Or, you may mix the powder in 6 ounces (3/4 cup) of cool water and heat it in a microwave oven. Read the directions on the package to find out how long to heat the mixture. Carefully drink the hot mixture right away.

You should not use this medicine if you have had an allergic reaction to any cough, cold, or pain medicine, or if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days. Teenagers and children under age 16 should not use any medicines that contain aspirin if they have a virus infection such as chicken pox or the flu. Do not give any over-the-counter (OTC) cough and cold medicine to a baby or child under 4 years old. Using these medicines in very young children might cause serious or possibly life-threatening side effects.

Make sure your doctor knows if you are pregnant or breastfeeding, or if you have heart disease, high blood pressure, seizure disorders, asthma, emphysema, diabetes, glaucoma, or an overactive thyroid.

If your symptoms do not improve within 7 days or if they get worse, call your doctor. If you have a severe sore throat, fever, or thick yellow or green mucus, call your doctor.

This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.

This medicine can make you drowsy or restless. Avoid taking at bedtime if it makes you restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert.

If you are allergic to aspirin, you may also be allergic to ibuprofen. Ask your pharmacist or read the medicine label to see what kind of pain medicine this product contains.

If your medicine contains aspirin and has a vinegar smell, do not use it.

Some brands of this medicine may contain alcohol. Read the label carefully or ask your pharmacist so you know what is in your product.

Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

Do not use this medicine if you are also using a blood thinner such as warfarin (Coumadin®), unless your doctor has told you to. Avoid drinking alcohol or using any other medicines that make you sleepy. These include sleeping pills, other cold and allergy medicine, narcotic pain relievers, and sedatives.

If this medicine contains acetaminophen: If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor. Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine. Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.

This medicine might contain phenylalanine (aspartame). This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.

This medicine can make you drowsy or restless. Avoid taking at bedtime if it makes you restless. Avoid driving, using machines, or doing anything else that could be dangerous if you are not alert.

If you are allergic to aspirin, you may also be allergic to ibuprofen. Ask your pharmacist or read the medicine label to see what kind of pain medicine this product contains.

If your medicine contains aspirin and has a vinegar smell, do not use it.

Some brands of this medicine may contain alcohol. Read the label carefully or ask your pharmacist so you know what is in your product.

Children may be more sensitive to this medicine than adults, especially if they take too much. Always read the medicine label closely so you give your child the right amount. Ask your pharmacist or doctor if you are not sure how much medicine to give your child.

  • Allergic reaction: Itching or hives, swelling in your face or hands, swelling or tingling in your mouth or throat, chest tightness, trouble breathing
  • Fast, pounding, or irregular heartbeat
  • Severe headache, ringing or buzzing in your ears
  • Bloody or black, tarry stools, severe stomach pain, vomiting blood or material that looks like coffee grounds
  • Dry mouth, nose, or throat
  • Nausea
  • Trouble urinating